The number of different reduced complete sets of MOLS corresponding to PG (2,q)

K. H. Hicks, Gary Lee Mullen, L. Storme, J. Vanpoucke

Research output: Contribution to journalArticle

Abstract

In the first part of this article we determine the exact number of different reduced complete sets of mutually orthogonal latin squares (MOLS) of order q, for q= pd, p prime, d≥ 1 , corresponding to the Desarguesian projective planes PG(2, q). In the second part we provide some computational results and enumerate the maximal sets of reduced latin squares of order n as part of a set containing exactly r MOLS.

Original languageEnglish (US)
Article number5
JournalJournal of Geometry
Volume109
Issue number1
DOIs
StatePublished - Apr 1 2018

Fingerprint

Mutually Orthogonal Latin Squares
Magic square
Projective plane
Computational Results

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this

@article{92789ba2ac0b405a9462cf886bf68975,
title = "The number of different reduced complete sets of MOLS corresponding to PG (2,q)",
abstract = "In the first part of this article we determine the exact number of different reduced complete sets of mutually orthogonal latin squares (MOLS) of order q, for q= pd, p prime, d≥ 1 , corresponding to the Desarguesian projective planes PG(2, q). In the second part we provide some computational results and enumerate the maximal sets of reduced latin squares of order n as part of a set containing exactly r MOLS.",
author = "Hicks, {K. H.} and Mullen, {Gary Lee} and L. Storme and J. Vanpoucke",
year = "2018",
month = "4",
day = "1",
doi = "10.1007/s00022-018-0410-x",
language = "English (US)",
volume = "109",
journal = "Journal of Geometry",
issn = "0047-2468",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

The number of different reduced complete sets of MOLS corresponding to PG (2,q). / Hicks, K. H.; Mullen, Gary Lee; Storme, L.; Vanpoucke, J.

In: Journal of Geometry, Vol. 109, No. 1, 5, 01.04.2018.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The number of different reduced complete sets of MOLS corresponding to PG (2,q)

AU - Hicks, K. H.

AU - Mullen, Gary Lee

AU - Storme, L.

AU - Vanpoucke, J.

PY - 2018/4/1

Y1 - 2018/4/1

N2 - In the first part of this article we determine the exact number of different reduced complete sets of mutually orthogonal latin squares (MOLS) of order q, for q= pd, p prime, d≥ 1 , corresponding to the Desarguesian projective planes PG(2, q). In the second part we provide some computational results and enumerate the maximal sets of reduced latin squares of order n as part of a set containing exactly r MOLS.

AB - In the first part of this article we determine the exact number of different reduced complete sets of mutually orthogonal latin squares (MOLS) of order q, for q= pd, p prime, d≥ 1 , corresponding to the Desarguesian projective planes PG(2, q). In the second part we provide some computational results and enumerate the maximal sets of reduced latin squares of order n as part of a set containing exactly r MOLS.

UR - http://www.scopus.com/inward/record.url?scp=85040969225&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85040969225&partnerID=8YFLogxK

U2 - 10.1007/s00022-018-0410-x

DO - 10.1007/s00022-018-0410-x

M3 - Article

AN - SCOPUS:85040969225

VL - 109

JO - Journal of Geometry

JF - Journal of Geometry

SN - 0047-2468

IS - 1

M1 - 5

ER -